Second kind integral equations for the first kind Dirichlet problem of the biharmonic equation in three dimensions

Shidong Jiang, Bo Ren, Paul Tsuji, Lexing Ying

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

A Fredholm second kind integral equation (SKIE) formulation is constructed for the Dirichlet problem of the biharmonic equation in three dimensions. A fast numerical algorithm is developed based on the constructed SKIE. Its performance is illustrated via several numerical examples.

Original languageEnglish (US)
Pages (from-to)7488-7501
Number of pages14
JournalJournal of Computational Physics
Volume230
Issue number19
DOIs
StatePublished - Aug 10 2011

All Science Journal Classification (ASJC) codes

  • Numerical Analysis
  • Modeling and Simulation
  • Physics and Astronomy (miscellaneous)
  • Physics and Astronomy(all)
  • Computer Science Applications
  • Computational Mathematics
  • Applied Mathematics

Keywords

  • Biharmonic equation
  • Dirichlet problem
  • Second kind integral equation

Fingerprint Dive into the research topics of 'Second kind integral equations for the first kind Dirichlet problem of the biharmonic equation in three dimensions'. Together they form a unique fingerprint.

Cite this